Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013, Special Issue (2012), Article ID 750147, 8 pages.
A Robust Weak Taylor Approximation Scheme for Solutions of Jump-Diffusion Stochastic Delay Differential Equations
Stochastic delay differential equations with jumps have a wide range of applications, particularly, in mathematical finance. Solution of the underlying initial value problems is important for the understanding and control of many phenomena and systems in the real world. In this paper, we construct a robust Taylor approximation scheme and then examine the convergence of the method in a weak sense. A convergence theorem for the scheme is established and proved. Our analysis and numerical examples show that the proposed scheme of high order is effective and efficient for Monte Carlo simulations for jump-diffusion stochastic delay differential equations.
Abstr. Appl. Anal., Volume 2013, Special Issue (2012), Article ID 750147, 8 pages.
First available in Project Euclid: 26 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhou, Yanli; Wu, Yonghong; Ge, Xiangyu; Wiwatanapataphee, B. A Robust Weak Taylor Approximation Scheme for Solutions of Jump-Diffusion Stochastic Delay Differential Equations. Abstr. Appl. Anal. 2013, Special Issue (2012), Article ID 750147, 8 pages. doi:10.1155/2013/750147. https://projecteuclid.org/euclid.aaa/1393450274